# SDR 2007UALA00735

- Difficulty date: March 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 19,611 hours, 8,385 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT IN CEILING AND LEFT OVERWING EXIT LIGHT ON SIDEWALL FLICKER WITH SWITCH IN OFF-ON-ARMED POSITIONS.  REPLACED EMERGENCY LIGHT BATTERY ON LEFT SIDE OVERWING.
